# SDR AALA20130724005

- Difficulty date: July 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N653A
- Make and model: Boeing 757223
- Aircraft serial: 24611
- Aircraft time: 67,838 hours, 23,334 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED RT GEAR DOOR WOULD NOT RETRACT & LT HYDRAULIC PRESSURE & QUANTITY LOSS.  FLIGHT LANDED DFW WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE.  FOUND THE RT MLG DOOR RETRACT ACTUATOR FLEX LINE SPLIT & LEAKING.  R&R LINE.  SYSTEM GROUND CHECKED NORMAL.  OPERATION (CLOSED).
